# SDR PCAA9500246

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jackscrew
- Part number: 82760174005
- Condition: Frozen
- Location: Elev Trim
- Part time: 9,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIMS BINDS IN THE MIDDLE OF THE TAKEOFF RANGE, TO COMPLETELY NOSE UP RANGE IN FLIGHT.  REMOVED AND REPLACED LEFT AND RIGHT ELEVATOR TRIM JACKSCREWS.  SUBMITTER STATES, SUSPECT FREEZING OF JACKSCREWS IN FLIGHT, DUE TO WATER COMING OUT OF WEEP HOLES AFTER REMOVAL.  SUBMITTER STATES, THESE ARE THE LATEST MOD FROM DHC.  LEFT TRIM CABLE IN TAIL CONE FOUND CHAFED.  ALSO, REMOVED AND REPLACED CABLE.  AIRCRAFT RETURNED TO SERVICE.  (M)
